# SDR 96ZZZX1448

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC847B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 27810322682
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

JBR/ELD - WHILE EN ROUTE, AIRCRAFT LOST ALL HYDRAULIC PRESSURE.  THE PILOT DIVERTED TO HOT AND LANDED WITHOUT FURTHER INCIDENT.  ON INSPECTION, MAINTENANCE FOUND THE LT MAIN PRESSURE LINE FROM THE HYDRAULIC PUMP TO THE FIREWALL HAD A HOLE IN IT AT A BEND.  THE LINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
